# SDR EE4Y201306030058

- Difficulty date: June 3, 2013
- Submitted: June 3, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N332TR
- Make and model: Boeing 737-4Q8
- Aircraft serial: 24332
- Aircraft time: 66,269 hours, 38,508 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 747 BETWEEN STRINGER 26R AND STRINGER 27R FRAME OUTER CHORD WITH CORROSION.  REPAIRED FUSELAGE FRAME SHEAR TIE SECTION AT BS 747 BETWEEN STRINGER 26R AND STRINGER 27R IAW SRM 53-00-07, FIG 201, REPAIR 5.
